# SDR 2010FA0000749

- Difficulty date: July 12, 2010
- Submitted: July 19, 2010
- Operation: General aviation
- Aircraft: N410MT
- Make and model: Cessna 560XL
- Aircraft serial: 5605018
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( EBVR) CUSTOMER NOTICED ANOMALY IN "FEEL" OF ELEVATOR TRIM.  INSP SHOWED (1) ELEVATOR TRIM CABLE FRAYED WITH NUMEROUS BROKEN STRANDS.  FRAYED AREA WAS FOUND IN THE AREA OF FS 591, WHERE CABLE EXITS VERTICAL STAB AND ROUTES INTOR  HORIZ STAB.  CUSTOMER REPLACED CABLE.  THIS CABLE HAD BEEN INSPECTED IN DEC 2009 IAW THE MFG INSP DOC 9 INSP.  THE MX FACILITY W/O DOES NOT INDICATE THAT ANY DEFECTS WERE NOTED WITH THE CABLE DURING THE INSP.  CUSTOMER  REPORTS ACFT FLEW ABOUT 300 HOURS BETWEEN DEC 2009 AND JULY 2010.  TO DATE IT HAS NOT BEEN DETERMINED IF THE FRAYED CABLE WAS THE OLD PN 6660001-33 OR NEW (POST ASL560XL-27-15) PN 6660003-35.
